MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MEDLINE INDUSTRIES, INC. MEDLINE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number MDS241518
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Brand new lap sponges came with red unknown debris inside package.

Brand Name
MEDLINE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key23777981
Report Number23777981
Device Sequence Number18625387
Product Code GDY
UDI-Device Identifier10080196717811
UDI-Public(01)10080196717811
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2025
Report Date (Section F) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDS241518
Device Catalogue NumberMDS241518
Device Lot Number84325050046
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/02/2025